# SDR CALA2022111703166

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 33,061 hours, 3,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Galley G2f-1c L/
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CONNECT DL0401P2 FOR GALLEY G2F-1C L/H FWD FLOOR PROXIMITY LIGHT DL0401 WAS FOUND WIRE DETACHED REF HAECO NON-ROUTINE NO: 9497158 - ORIGINATED BY EMP V903214,EA 2500-09808 REV A OP 045. PERFORMED BY EMP V903214,REPLACED THE TERMINAL OF CONNECTOR DE04 AMM33-51-00-00A-320A-A REV 166,IDT BY TA399. 01P2 FOR GALLEY G2F-1C L/H FWD FLOOR PROXIMITY LIGHT DL0401 AND PERFORMED OPERATIONAL TEST OF THE EMER LIGHT FOUND NORMAL REF TO SWPM 20-30-15 REV 81&AMM 33-51-06-00A-720A-A REV 166 &
